# SDR SWAA2024091637450

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N8737L
- Make and model: Boeing 737-8
- Aircraft serial: 60230
- Aircraft time: 10,977 hours, 5,190 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDSC WALK AROUND; FOUND SEVERAL CRACKS AND DELAMINATED DIVETS ON RADOME SURFACE.<[01] REMOVED AND REPLACED RADOME IAW AMM 53-52-00
